Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Having back pain and missing periods for few month. What could be causing this?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Hi my problem is that i dont have periods for about 3 month now,,i have pain in my back and front,,i dont sleep please help,,am not pregnant thank you
Posted Fri, 15 Mar 2013 in Menstruation and Miscarriage
Answered by Dr. Nsah Bernard 31 minutes later

Thanks for posting your query,

It seems to me that you are presenting with a typical case of secondary amenorrhea ( the absence of menses due to an underlying diseases condition) is often caused by hormonal imbalance. This type of amenorrhea is often caused by pregnancy but since you already say you are not pregnant (and I wish you make sure you are not pregnant by going to the hospital and get examined with ultrasound and measurement of beta hCG levels in blood) I will be looking at the other causes such as intrauterine adhesions (Asherman's syndrome), anovulation ( condition in which ovules are not released from the ovary), PCOS, drug-induced, hypothalamic related disorders such as exercise amenorrhea, stress, eating disorders, weight loss (obesity etc).
Each of the various possible causes of seconardy amenorrhea need to be reviewed and exclude by a obgyn.
Ones the appropriate cause is determined, treatment will follow.
Treatment strongly depends on the underlying condition and might surgical correction or hormonal therapy with oestrogen etc.

You will need to consult with a obgyn.

Hope this was helpful and let me know if you are ok with the answer.
Dr Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor